Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



On restriction of maximal multipliers in weighted settings

Authors: María J. Carro and Salvador Rodríguez-López
Journal: Trans. Amer. Math. Soc. 364 (2012), 2241-2260
MSC (2010): Primary 42B15, 42B35
Published electronically: January 19, 2012
MathSciNet review: 2888205
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain restriction results of K. De Leeuw's type for maximal operators defined through Fourier multipliers of either strong or weak type for weighted $ L^p$ spaces with $ 1\le p<\infty $. Applications to the case of Hörmander-Mihlin multipliers, singular integral operators and Bochner-Riesz sums are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 42B15, 42B35

Retrieve articles in all journals with MSC (2010): 42B15, 42B35

Additional Information

María J. Carro
Affiliation: Departament de Matemàtica Aplicada i Anàlisi, Universitat de Barcelona, 08007 Barcelona, Spain

Salvador Rodríguez-López
Affiliation: Department of Mathematics, Uppsala University, Upssala, SE 75106, Sweden

Keywords: Weighted $L^{p}$ spaces, Fourier multipliers
Received by editor(s): July 13, 2009
Published electronically: January 19, 2012
Additional Notes: This work was partially supported by MTM2010-14946. The second author was also partially supported by EP/H051368/1
Article copyright: © Copyright 2012 American Mathematical Society